Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 17, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Oct 26, 2006, 4:31 AM CDT for Andrews County, Dawson County, Gaines County, Texas; Eddy County, Lea County, New Mexico. It took effect at Oct 26, 2006, 1:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2006, 4:31 AM CDT (09:31 UTC)
- In effect from
- Oct 26, 2006, 1:00 PM CDT
- Expired
- Oct 26, 2006, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Dawson County, TX, Gaines County, TX
The radar
The Midland/Odessa radar (KMAF), 106 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 2099 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 260931 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 431 AM CDT THU OCT 26 2006 ...VERY WINDY CONDITIONS ARE EXPECTED TODAY... .A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS NORTHERN NEW MEXICO TODAY...BEFORE LIFTING EAST ACROSS THE TEXAS PANHANDLE THIS EVENING. SURFACE LOW PRESSURE WILL DEEPEN ACROSS WESTERN OKLAHOMA IN ADVANCE OF THIS STORM SYSTEM TODAY. VERY WINDY CONDITIONS WILL RESULT ACROSS THE GUADALUPE AND THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS...THE ADJACENT VAN HORN CORRIDOR...AS WELL AS ACROSS THE SOUTHEASTERN NEW MEXICO PLAINS AND THE NORTHWESTERN PERMIAN BASIN. TXZ074-262100- /O.UPG.KMAF.HW.A.0022.061026T1500Z-061027T0000Z/ /O.EXB.KMAF.HW.W.0038.061026T1800Z-061027T0000Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 431 AM CDT THU OCT 26 2006 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING FOR ELEVATIONS ABOVE 6000 FEET IN THE DAVIS MOUNTAINS...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS WILL LIKELY INCREASE TO 35 TO 45 MPH... WITH A FEW GUSTS NEAR 60 MPH ACROSS ELEVATIONS ABOVE 6000 FEET IN THE DAVIS MOUNTAINS THIS AFTERNOON. MOTORISTS PLANNING TRAVEL ACROSS THE DAVIS MOUNTAINS...ESPECIALLY THE HIGHER TERRAIN...SHOULD BE PREPARED FOR HIGH WINDS. THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY WANT TO PLAN ALTERNATE ROUTES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ027-TXZ258-262100- /O.EXT.KMAF.HW.W.0038.061026T1000Z-061027T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 331 AM MDT THU OCT 26 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... STRONG WINDS ARE LIKELY TODAY ACROSS THE GUADALUPE MOUNTAINS. WEST TO NORTHWEST WINDS OF 45 TO 55 MPH...WITH A FEW GUSTS OVER 75 MPH CAN BE EXPECTED...ESPECIALLY AFTER MID MORNING. MOTORISTS PLANNING TRAVEL ALONG U.S. HIGHWAY 62 180 THROUGH GUADALUPE PASS SHOULD BE PREPARED FOR HIGH WINDS TODAY. THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY WANT TO PLAN ALTERNATE ROUTES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ028-029-033-034-TXZ045-046-050-057-262100- /O.NEW.KMAF.WI.Y.0017.061026T1800Z-061027T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-ANDREWS- VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...ANDREWS...VAN HORN 431 AM CDT THU OCT 26 2006 /331 AM MDT THU OCT 26 2006/ ...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING. WEST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH A FEW GUSTS NEAR 50 MPH POSSIBLE THIS AFTERNOON. MOTORISTS ARE URGED TO USE CAUTION ON AREA ROADS THIS AFTERNOON...ESPECIALLY THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES. $$
1 follow-up statement
000 WWUS74 KMAF 262043 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 343 PM CDT THU OCT 26 2006 ...VERY WINDY CONDITIONS REMAIN POSSIBLE THIS AFTERNOON... .A POTENT UPPER LEVEL STORM SYSTEM IS MOVING ACROSS NORTHERN NEW MEXICO THIS AFTERNOON AND IS EXPECTED TO LIFT EASTWARD ACROSS THE TEXAS PANHANDLE THIS EVENING. SURFACE PRESSURE CONTINUES TO DEEPEN ACROSS THE PANHANDLE IN ADVANCE OF THIS STORM SYSTEM. VERY WINDY CONDITIONS WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS AND THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS... AS WELL AS WINDY CONDITIONS ACROSS THE ADJACENT VAN HORN CORRIDOR... SOUTHEASTERN NEW MEXICO PLAINS AND THE NORTHWESTERN PERMIAN BASIN. NMZ027-TXZ074-258-270000- /O.CON.KMAF.HW.W.0038.000000T0000Z-061027T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 343 PM CDT THU OCT 26 2006 /243 PM MDT THU OCT 26 2006/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. WEST TO NORTHWEST WINDS OF 35 TO 45 MPH WILL CONTINUE... WITH A FEW GUSTS NEAR 60 MPH ACROSS ELEVATIONS ABOVE 6000 FEET. MOTORISTS PLANNING TRAVEL ACROSS THE GUADALUPE AND DAVIS MOUNTAINS... ESPECIALLY THE HIGHER TERRAIN...SHOULD BE PREPARED FOR HIGH WINDS. THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY WANT TO PLAN ALTERNATE ROUTES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ028-029-033-034-TXZ045-046-050-057-270000- /O.CON.KMAF.WI.Y.0017.000000T0000Z-061027T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-ANDREWS- VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...ANDREWS...VAN HORN 343 PM CDT THU OCT 26 2006 /243 PM MDT THU OCT 26 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. WEST WINDS OF 25 TO 35 MPH...WITH A FEW GUSTS NEAR 50 MPH WILL BE POSSIBLE THE REMAINDER OF THIS AFTERNOON. MOTORISTS ARE URGED TO USE CAUTION ON AREA ROADS THIS AFTERNOON... ESPECIALLY THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Oct 26, 4:20 AM CDT, 11 minutes earlier.
Area forecast discussion, Oct 26, 4:20 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
420 AM CDT THU OCT 26 2006
.SHORT TERM...
A POTENT UPPER LEVEL STORM SYSTEM IS CENTERED NEAR THE FOUR CORNERS
REGION EARLY THIS MORNING. THIS FEATURE IS EXPECTED TO MOVE
SOUTHEAST ACROSS NORTHERN NEW MEXICO TODAY...AND EASTWARD ACROSS THE
TEXAS PANHANDLE INTO WESTERN OKLAHOMA THIS EVENING. SURFACE LOW
PRESSURE WILL DEEPEN ACROSS WESTERN OKLAHOMA TODAY IN ADVANCE OF THE
UPPER SYSTEM. SOME SLIGHT CHANGES HAVE BEEN MADE TO THE FORECAST
BASED ON NEW DATA THIS MORNING. FIRST...HIGH WINDS STILL LOOK LIKELY
ACROSS THE GUADALUPE MOUNTAINS TODAY. TIGHT HEIGHT GRADIENT AND GOOD
MOUNTAIN WAVE SIGNATURE SUPPORT KEEPING THE HIGH WIND WARNING IN
EFFECT FOR THE GUADALUPE MOUNTAINS THROUGH 6 PM MDT. WIND SPEEDS OF
45 TO 55 MPH...WITH A FEW GUSTS OVER 75 MPH ARE LIKELY BEGINNING
EARLY THIS MORNING IN THE HIGHEST ELEVATIONS...POSSIBLY WAITING
UNTIL MID OR LATE MORNING ACROSS THE LOWER ELEVATIONS AND GUADALUPE
PASS. SECOND...HIGH WINDS LOOK PRETTY MARGINAL ACROSS THE DAVIS
MOUNTAINS TODAY AS MID LEVEL WIND SPEEDS WILL BE A LITTLE LOWER IN
THIS LOCATION. STILL THINK ELEVATIONS ABOVE 6000 FEET WILL MEET
MARGINAL HIGH WIND CRITERIA...SO WILL CONTINUE THE HIGH WIND WARNING
FOR THESE AREAS IN THE DAVIS MOUNTAINS THIS AFTERNOON.
FINALLY...WIND SPEEDS ACROSS THE PLAINS AREAS WILL BE A BIT MORE
PROBLEMATIC...GIVEN THAT THE BEST SURFACE PRESSURE GRADIENT WILL
EXIST NORTH OF OUR CWA. THINK THE GRADIENT MAY BE JUST TIGHT
ENOUGH...ALONG WITH MIXING THROUGH THE BOUNDARY LAYER TO PRODUCE
WIND ADVISORY CRITERIA ACROSS THE SOUTHEASTERN NEW MEXICO PLAINS AND
THE NORTHWESTERN PERMIAN BASIN. THE REMAINDER OF THE PERMIAN BASIN
AND THE TRANS PECOS AREAS DO NOT HAVE A FAVORABLE GRADIENT TO
PRODUCE CLEAR CUT ADVISORY CONDITIONS...SO HAVE LEFT THEM OUT OF THE
NPW FOR NOW. STILL SHOULD BE WINDY IN THESE AREAS THOUGH...WITH
SUSTAINED SPEEDS BETWEEN 20 AND 30 MPH...WITH GUSTS NEAR 40 MPH.
BESIDES THE WIND...ENOUGH LIFT AND MOISTURE MAY BE AVAILABLE FOR
ISOLATED SHOWERS ACROSS THE EASTERN BIG BEND AND LOWER TRANS PECOS
EARLY IN THE MORNING PERIOD...BEFORE THINGS DRY OUT. WENT TOWARD THE
COOLER SIDE OF GUIDANCE FOR MAX TEMPS TODAY. SLIGHT NORTHWESTERLY
COMPONENT TO THE WIND MAY AID IN WARMING A BIT...BUT PROGGED 850 MB
TEMPERATURES DO NOT SUPPORT THE WARM READINGS GIVEN BY THE MET MOS.
BREEZY CONDITIONS LOOK TO PERSIST THROUGH TONIGHT AS COLD AIR
ADVECTION AND A DECENT PRESSURE GRADIENT REMAIN IN PLACE IN THE WAKE
OF THE EXITING STORM SYSTEM. THE WINDS SHOULD STAY UP ENOUGH TO BUMP
UP OVERNIGHT MINS A LITTLE FROM THE PREVIOUS FORECAST. SOME WRAP
AROUND MOISTURE MAY BRING SOME SCATTERED TO BROKEN MID LEVEL CLOUDS
ACROSS THE NORTHEASTERN BASIN...OTHERWISE SKIES SHOULD BE MOSTLY
CLEAR ACROSS MOST OF THE FORECAST AREA OVERNIGHT.
.LONG TERM...
SFC HIGH PRESSURE UNDERNEATH COOL/DRY NW MID LEVEL FLOW FRIDAY WILL
MAKE FOR A COOL DAY. MSL SFC GRADIENT HOLD THRU AT LEAST NOON WITH
WINDS DIMINISHING LATE AFTERNOON. LOW DWPNT AIR INTO SAT MORNING
AND LIGHTISH WINDS WILL SET UP EXCELLENT RADIATIONAL COOLING
CONDITIONS. MARFA PLATEAU AND HIGH VALLEYS WITHIN DAVIS/GDP MTNS
WILL SEE FIRST FREEZE. ATTP NOT EXPECTING A HARD FREEZE...TEMPS
MORE LIKE 30-32. AS NW MID LEVEL FLOW CONTINUES SAT (ALBEIT RATHER
WEAK) A SUBTLE LEE TROF WILL FORM ACRS ERN NM ALLOWING TEMPS TO
SLOWLY MODERATE. MID LEVEL FLOW WILL BACK TO THE W SUN P.M.
ALLOWING FOR MORE DEFINITIVE LEE TROF NEAR TX/NM BORDER. THIS WILL
BRING SFC WINDS AROUND TO S WITH VERY MODEST BEGINNINGS OF 85H
THERMAL RIDGE. 5H HGHT FALLS ADVERTISED MON ACRS NM AS SHRTWV TROF
AMPLIFIES. THIS WILL FURTHER ESTABLISH LEE TROF AND WARMING TREND
BUT NO REAL CHANCE OF LOW LEVEL MSTR RETURN...THUS DIURNAL TEMPS
SWINGS OF APPROXIMATELY 30 DEGREES. AS SHRTWV TROF PROGRESSES E
EARLY TUE ASSOCD WEAK PACIFIC FRONT WILL MOVE ACRS SE NM/W TX.
THEREAFTER NEAR ZONAL MID LEVEL FLOW PREVAILS WITH LITTLE CHANCE
OF PRECIP.
&&
.FIRE WEATHER...
MUCH DRIER AIR WILL MOVE INTO THE FORECAST AREA THIS AFTERNOON
BEHIND THE UPPER STORM SYSTEM...WITH SURFACE DEWPOINTS DROPPING INTO
THE UPPER TEENS TO UPPER 20S ACROSS THE NORTHWESTERN HALF OF THE
FIRE WEATHER OUTLOOK AREA. THIS WILL YIELD MINIMUM RH BETWEEN 12 AND
15 PERCENT ACROSS THE SOUTHEASTERN NEW MEXICO PLAINS...AND THE
WESTERN PERMIAN BASIN. WINDY CONDITIONS WILL ALSO EXIST IN THESE
LOCATIONS...WITH WEST TO NORTHWEST 20 FOOT WIND SPEEDS ON THE ORDER
OF 20 TO 30 MPH...WITH GUSTS NEAR 40 MPH. THIS WILL BRING CRITICAL
FIRE WEATHER CONDITIONS TO MUCH OF THE OUTLOOK AREA. GIVEN THAT
RECENT 100 HR FUEL MOISTURES REMAIN HIGH...AND VEGETATION GENERALLY
REMAINS GREEN...WILL NOT ISSUE ANY RFW PRODUCTS...BUT WILL HIGHLIGHT
IN THIS MORNING/S FWF AND HWO PRODUCTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 73 46 68 42 / 0 0 0 0
CARLSBAD NM 72 47 71 40 / 0 0 0 0
DRYDEN TX 83 49 73 47 / 10 0 0 0
FORT STOCKTON TX 77 48 70 48 / 10 0 0 0
GUADALUPE PASS TX 66 43 66 43 / 0 0 0 0
HOBBS NM 70 44 67 40 / 0 0 0 0
MARFA TX 70 39 63 32 / 10 0 0 0
MIDLAND INTL AIRPORT TX 74 46 67 42 / 0 0 0 0
ODESSA TX 75 47 67 44 / 0 0 0 0
WINK TX 78 47 71 40 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING
ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.
WIND ADVISORY FROM 1 PM CDT THURSDAY TO 7 PM CDT THURSDAY FOR
THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...NORTHERN LEA COUNTY...AND SOUTHERN LEA COUNTY.
TX...WIND ADVISORY FROM 1 PM CDT THURSDAY TO 7 PM CDT THURSDAY FOR
THE FOLLOWING ZONES...ANDREWS...DAWSON...GAINES...AND VAN
HORN AND HIGHWAY 54 CORRIDOR.
HIGH WIND WARNING FROM 1 PM CDT THURSDAY TO 7 PM CDT THURSDAY
FOR THE FOLLOWING ZONE...DAVIS/APACHE MOUNTAINS AREA.
HIGH WIND WARNING UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING
ZONE...GUADALUPE MOUNTAINS.
&&Hazardous weather outlook, Oct 26, 4:31 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 431 AM CDT THU OCT 26 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-270945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 431 AM CDT THU OCT 26 2006 /331 AM MDT THU OCT 26 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT WINDS WILL INCREASE ACROSS MUCH OF THE OUTLOOK AREA TODAY. THE GUADALUPE AND DAVIS MOUNTAINS WILL EXPERIENCE THE STRONGEST WINDS AND A HIGH WIND WARNING IS IN EFFECT. ACROSS THE PLAINS OF SOUTHEAST NEW MEXICO...THE NORTHWEST PERMIAN BASIN...AND THE VAN HORN AREA WINDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED BY AFTERNOON. DOWNSLOPE WINDS WILL HELP TO DRY THE AIR ACROSS SOUTHEAST NEW MEXICO AND THE WESTERN PERMIAN BASIN TODAY. THIS WITH WINDS ABOVE 20 MPH WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. TEMPERATURES ACROSS THE MARFA PLATEAU AND HIGH MOUNTAIN VALLEYS WILL BE ABLE TO FALL TO AROUND THE FREEZING MARK SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
Wind Advisories in Texas, 2006Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.